Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 28, Issue 2, June 2013  pp. 247–269.

On alternating analogues of the Mordell-Tornheim triple zeta values

Authors Takuya Okamoto
Author institution: College of Science and Engineering, Ritsumeikan University, 1-1-1 Nojihigashi, Kusatsu, Shiga 525-8577, Japan

Summary:  We give generalizations of alternating analogues of Mordell-Tornheim double zeta-function and modified Mordell-Tornheim double zeta-function. In this paper, we consider their double and triple zeta values by applying the Onodera method of using the relations of modified Bernoulli polynomials, and we obtain evaluation formulas which are simpler than other known results.

Contents    Full-Text PDF